# SDR ASOA2015040912575

- Difficulty date: March 16, 2015
- Submitted: April 9, 2015
- Operation: Air carrier
- Aircraft: N228PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15228
- Aircraft time: 15,481 hours, 10,611 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 581-661
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SEAT TRACK AT BS 581-661 HAS CORROSION.  FABBED LT SEAT TRACK AT FS 581-561. COMPLIED WITH ECTC REO 670-53-000-343 AND GREO 670-53-000-343, REV J AS WRITTEN.  REMOVED SEAT TRACK FROM LBL-9 FS 581-661 IAW AMM 53-00-44-000-806 SEAT TRACK EXFOLIATED. FOUND TO BE OUT OF LIMITS.  INSTALLED SERVICEABLE SEAT TRACK AT LBL 9, FS 581-661 IAW AMM 53-00-49-400-801-A11.
